MAUDE Adverse Event Report: Medtronic Grand Rapids EOPA Arterial Cannula; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

Medtronic Grand Rapids EOPA Arterial Cannula; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77420
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
EOPA Arterial Cannula
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
Medtronic Grand Rapids
620 watson sw
grand rapids MI 49504
Manufacturer (Section G)
Medtronic Grand Rapids
620 watson sw
grand rapids MI 49504
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50691920
Report Number3003955307-2026-00249
Device Sequence Number5915676
Product Code DWF
UDI-Device Identifier00763000135621
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77420
Device Catalogue Number77420
Device Lot Number0233286159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown